# SDR 95ZZZX3951

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4974U
- Make and model: Cessna 210E
- Aircraft serial: 21058674
- Propeller: Mcauly E2A34C73
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing
- Part number: A1742
- Condition: Failed
- Location: Hub
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING RACE BROKE, A PIECE ABOUT .3750 INCH CAME LOOSE AND WENT THROUGH HUB CAUSING DAMAGE. PROPELLER WAS OVERHAULED 5 YEARS PRIOR AND 415 HOURS TSO.  THIS CONDITION WAS FOUND DURING OVERHAUL.  ENTIRE HUB WAS CONDEMNED.
